MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122128046
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374); Unspecified Tissue Injury (4559)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had been dislocating and had a minor infection since discharge from the original implant on may 1.The patient had a deep inferior femoral fracture about two years prior and had been living without a functioning joint until (b)(6) 2024.The patient was 58mm short at the initial implant and soft tissues were extremely tight, possibly aiding in dislocation.Dr.Accessed that the stem was in good version, well-fixed, and at good leg length.Dr.Accessed that the cup was in good inclination and version.The neutral liner was exchanged for a +4 10 deg liner and the +1.5 head was changed for a + 5 ts head due to soft tissue lactation over the last month.There were no complaints from the surgeon or staff and no delay in or time.Doi: on (b)(6) 2024, dor: on (b)(6) 2024, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was there any patient harm/consequence related to the event? negative.Patient was well positioned and adjusted for tension and length at initial surgery date.Soft tissues laxed over the course of the month and a larger offset head was needed to compensate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: altrx neut 28idx46od.Product code: 122128046.Lot number: m33z30.Manufacturing date: 27-apr-2023.Expiry date: 31-mar-2028.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description: altrx neut 28idx46od.Product code: 122128046.Lot number: m33z30.Manufacturing date: 27-apr-2023.Expiry date: 31-mar-2028.Quantity manufactured: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device [lot m33z30] number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ALTRX NEUT 28IDX46OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19648991
Report Number1818910-2024-14427
Device Sequence Number15391230
Product Code LPH
UDI-Device Identifier10603295015932
UDI-Public(01)10603295015932(10)M33Z30(17)280331
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122128046
Device Lot NumberM33Z30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/02/2024
07/11/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/05/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale